Journal article icon

Journal article

New Sufficient Conditions of Local Regularity for Solutions to the Navier–Stokes Equations

Actions


Access Document


Publisher copy:
10.1007/s00021-006-0220-z

Authors


Mahalov, A More by this author
Nicolaenko, B More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Journal of Mathematical Fluid Mechanics
Volume:
10
Issue:
1
Pages:
106-125
Publication date:
2008-03-05
DOI:
EISSN:
1422-6952
ISSN:
1422-6928
URN:
uuid:75d1e441-ddba-4167-a7aa-22132b1dc2f6
Source identifiers:
196151
Local pid:
pubs:196151

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP